New Jersey, 2019

Flash Flooding in New Jersey, June 19 to 20, 2019

June 19 to 20, 2019 · NWS PHI · 23 events in 3 counties and zones

Showers and thunderstorms produced heavy rainfall and flash flooding from the afternoon of June 19 into the nighttime hours. Rainfall amounts of 3 to near 6 inches were reported in the counties of Gloucester, Camden and Burlington.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
23

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

Showers and thunderstorms produced heavy rainfall and flash flooding from the afternoon of June 19 into the nighttime hours. Rainfall amounts of 3 to near 6 inches were reported in the counties of Gloucester, Camden and Burlington. Significant flash flooding occurred in those counties. A state of emergency was declared by Governor Phil Murphy.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 19, 2:53 PM EST, 37 minutes earlier.

Area forecast discussion, Jun 19, 2:53 PM EST, 37 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
353 PM EDT Wed Jun 19 2019

.SYNOPSIS...
A frontal boundary remains stalled across the area through
tonight, but begins to lift north Thursday as an area of low
pressure moves toward the area along the boundary. This low will
pass to our north Thursday night, pulling a cold front across
the area Thursday night, with a second front or surface trough
moving across the area early Friday morning. Steady northwest
flow will develop Friday into Saturday, before high pressure
briefly affects the area Saturday night, before shifting
offshore and to our south Sunday. A warm front will lift across
the area Sunday night into Monday as an area of low pressure
moves across the Great Lakes region into southeast Canada. High
pressure builds to our south through the middle of next week,
while a surface trough develops across the east coast.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
The stalled boundary is located across southeastern PA and
southern NJ this afternoon. Some showers and thunderstorms are
developing right along the boundary and propagating northward,
with periods of heavy rain as they move through the region. With
high precipitable waters across the area today, we will
continue to see heavy rain fall. With such wet antecedent
conditions after the rain from the past couple of days, we
remain sensitive to flash flooding. While the showers are
moving, they aren't moving that quickly which will allow for
heavy rain to fall over a single location for a longer period
time increasing the risk for flash flooding.

Showers and thunderstorms will continue into this evening. We
should lose the thunder as we head into the overnight period as
the atmosphere starts to stabilize but showers will remain
possible. Not much relief overnight as we remain socked in with
clouds and temperatures will have a hard time dropping off too
much. Lows are expected to remain in the 60s to lower 70s. With
so much moisture across the region (and dew points into the
upper 60s to lower 70s), expect fog and low clouds to develop
once again and continue into the morning.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
Another day, more convection. Seems to be the theme of the week
around the Mid-Atlantic but thankfully this looks to be the
last day of unsettled weather as we head towards the end of the
week.

A low pressure system will track through the Ohio Valley and
into the mid-Atlantic along the stalled boundary. Good surface
heating is expected to take place on Thursday and will help with
convective initiation as the majority of the forecast area
looks to remain in the warm sector. SPC has placed the majority
of our forecast area into a slight risk for severe weather.
There is decent shear (improved in the lower levels than is
present today) and CAPE >1000J/kg present and convection should
have no problem developing ahead of the approaching cold front,
although there may be more forward storm motion present than
there is today. Damaging winds looks to be the main threat at
this time but there is some indication we could see supercells
develop in which case we can't rule out the possibility of
rotating cells. With PWATs remaining around 2 inches, we will
continue to have a heavy rain threat and though the coverage may
not be as widespread, we have seen a fair amount of rain this
week and it is likely that the Flash Flood Watch will need to be
extended/expanded and/or re-issued into Thursday.

Temperatures will rise into the 80s through much of the area
and even into the lower 90s across southern Delaware and nearby
areas of eastern Maryland. The limiting factor, especially
across our northern areas, will be the cloud cover as the day
starts off with fog/low clouds across the region and just how
fast they clear will play a role in just how fast temperatures
can rise through the day.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
An area of low pressure will continue to move to our north and
strengthen as it does so. This will drag a cold front across the
area during the evening and overnight hours Thursday, with a
secondary front or surface trough moving across the area Friday
morning. This will keep enhanced precipitation chances through
Thursday night and Friday morning as several short
wave/vorticity impulses will move across the area and combine
with some enhance moisture. There remains instability Thursday
night and Friday morning, so thunderstorms will remain in the
forecast, and with PW values around 1.5 inches, heavy rainfall
could continue to be a threat.

The fronts will continue to push to our south during the day
Friday, and showers will come to an end by midday. However, the
pressure gradient will tighten with low pressure to our
northeast and high pressure to our northwest. This will likely
lead to be quite gusty during the day Friday, possibly reaching
20-30 mph.

High pressure remains to our west for Friday night into
Saturday, briefly building over the area Saturday night. This
will keep dry conditions across the area through Friday night
and Saturday. Winds will likely gust again Saturday, but not as
gusty as Friday, generally 15-20 mph.

The high then shifts offshore Sunday, before a warm front
begins to approach Sunday night. Most of the day Sunday is
expected to be dry, however, this could begin to change by late
Sunday into Sunday night as some moisture and a couple of short
waves move across the area and may lead to a chance of showers
and thunderstorms.

High pressure builds into the Northeast Monday as the upper
level trough lifts out of the region into the Canadian
Maritimes. A surface low will move just north of the Great
Lakes, drawing a warm front northward across the mid-Atlantic
during the day. Thus, warmer highs than Sunday can be expected.
Precipitation looks rather limited at this point with the front,
but kept a chance for showers and thunderstorms in the grids
for now. A return to a more humid airmass will occur, though, as
PWATs jump back to near 2 inches across the region.

The surface low continues to deepen as it moves into central
Ontario and eastern Quebec Monday night into Tuesday. As it does
so, a cold front will be pulled out of the Ohio Valley toward
the mid-Atlantic. At this point, model consensus appears to
shunt the precipitation north of the area. Best chances for
showers and thunderstorms looks to be across the northwestern
portions of the CWA at this time. There will be some
instability, so there is the potential for thunderstorms, but
timing will help determine any potential severe risk. If the
front is slower to arrive, coming Tuesday afternoon, the threat
may be greater. Regardless, it looks to be a warm a humid day
with highs in the upper 80s to near 90.

Highs will be a little cooler Wednesday behind the front, with
most places topping out in the mid 80s. Some discrepancy remains
as to how quickly the trough exits the Northeast, thus,
continued a slight chance for showers through the day Wednesday.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Rest of today...VFR cigs are creeping northward this afternoon
but we are still primarily seeing MVFR across the region, with
IFR conditions continuing at KTTN. Showers are developing and
will remain scattered across the region through this afternoon
and into this evening. Any shower that moves over the terminals
will cause conditions to drop briefly. Generally light southeast
winds less than 10 knots.

Tonight...Showers will continue this evening and into the
overnight. Cigs will drop to MVFR and then IFR, possibly LIFR,
overnight. Vis restrictions in fog possible, especially in areas
that see more rain tonight.

Thursday...IFR conditions will start to lift to MVFR during the
morning and then possibly become VFR at KPHL/KILG by early
afternoon. Showers and thunderstorms with MVFR or lower
conditions possible mainly during the afternoon and evening.
South to southwest winds less than 10 knots with higher winds
and gust in thunderstorms.

OUTLOOK...

Thursday night... VFR possible early, lowering to MVFR
overnight. Especially with any showers and thunderstorms.

Friday...MVFR conditions possible early, before improving to
VFR during the day. Chance of showers early. Winds shift to
northwest with gusts 20-25 knots.

Friday night-Saturday night...VFR conditions expected. Northwest
winds may gust 15-20 knots during the day Saturday.

Sunday-Sunday night...MVFR conditions expected. Chance of
showers Sunday night. West to southwest winds may gust around 15
knots during the day Sunday.

Monday...VFR with southwest winds 5 to 10 knots. Gusts to 15
knots possible, especially along the shore.

&&

.MARINE...
Sub-Small Craft Advisory conditions are expected to continue
through Thursday. Winds out of the south to southeast around 10
to 15 knots tonight, becoming southwest on Thursday. Seas around
1 to 3 feet.

Higher winds and waves in showers and thunderstorms.

Outlook...
Thursday night-Friday night...Small Craft Advisory conditions
possible with guts 25-30 knots possible. Gale force winds
possible during the day Friday.

Saturday-Sunday night...Conditions expected to drop below
advisory levels by Saturday and remain below advisory levels
through Sunday night.

Monday...sub SCA conditions expected with southwesterly winds
10 to 15 knots and seas 1 to 3 feet.

Rip Currents...

A low risk for the development of dangerous rip currents is
expected to continue through today with waves in the surf zone 3
feet or less.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through late tonight for PAZ054-055-060>062-
     070-071-101>106.
NJ...Flash Flood Watch through late tonight for NJZ001-007>010-
     012>019.
DE...Flash Flood Watch through late tonight for DEZ001.
MD...None.
MARINE...Small Craft Advisory from 8 PM Thursday to 6 PM EDT Friday for
     ANZ430-431-451>455.
     Small Craft Advisory from 8 AM to 6 PM EDT Friday for ANZ450.

&&

Synopsis...Robertson
Near Term...Meola
Short Term...Meola
Long Term...Davis/Robertson/Jain
Aviation...Davis/Robertson/Meola
Marine...Davis/Robertson/Meola
Hazardous weather outlook, Jun 19, 2:56 PM EST, 34 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
356 PM EDT Wed Jun 19 2019

DEZ001-NJZ001-007>010-012-013-015>019-PAZ054-055-060>062-070-071-
101>106-202000-
New Castle-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
356 PM EDT Wed Jun 19 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for northern Delaware, central
New Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong to severe thunderstorms are possible Thursday afternoon and
evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002-003-MDZ008-012-015-019-020-NJZ020>023-027-202000-
Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Ocean-
Cumberland-Atlantic-Cape May-Southeastern Burlington-
356 PM EDT Wed Jun 19 2019

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland and southern New Jersey.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong to severe thunderstorms are possible Thursday afternoon and
evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ014-202000-
Eastern Monmouth-
356 PM EDT Wed Jun 19 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for central New Jersey.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong to severe thunderstorms are possible Thursday afternoon and
evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ025-026-202000-
Delaware Beaches-Coastal Atlantic-Coastal Ocean-
356 PM EDT Wed Jun 19 2019

This Hazardous Weather Outlook is for southern Delaware and
southern New Jersey.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong to severe thunderstorms are possible Thursday afternoon and
evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-NJZ024-202000-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
Atlantic Coastal Cape May-
356 PM EDT Wed Jun 19 2019

This Hazardous Weather Outlook is for Atlantic coastal waters,
Delaware Bay Waters and southern New Jersey.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Some thunderstorms Thursday afternoon and evening may produce local
wind gusts to 34 knots or greater.

There is a chance for occassional gale force winds Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The radar

The Philadelphia radar (KDIX), 24 km away, was scanning. The volume nearest the first event began at 20:32 UTC.

Open the radar archive at this moment

Event by event

23 flash flood. Local standard time, as filed.

Flash Flood, Burlington

When
June 19, 3:30 PM EST to 5:30 PM EST
Where
Burlington County, 0.47 mi NW of South Pemberton to 0.52 mi N of South Pemberton
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
39.974, -74.687

Several roadways in Pemberton were flooded. A few vehicles were trapped temporarily in the flood waters.

Flash Flood, Burlington

When
June 19, 5:20 PM EST to 7:00 PM EST
Where
Burlington County, 0.78 mi NE of Burlington to 1.24 mi NNW of Stevens
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
40.078, -74.860

Widespread roadway flooding in Burlington City and in Burlington Township with several road closures.

Flash Flood, Camden

When
June 19, 6:00 PM EST to 8:00 PM EST
Where
Camden County, 1 mi S of Merchantville to 1.03 mi S of Merchantville
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
39.936, -75.048

NJ Route 38 in Cherry Hill Township was closed in both directions around Longwood Avenue due to flash flooding.

Flash Flood, Burlington

When
June 19, 6:45 PM EST to 9:00 PM EST
Where
Burlington County, 1.05 mi NNE of Vincentown to 0.71 mi W of Magnolia
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
39.944, -74.742

Vincentown-Pemberton Road was closed between US Route 206 and Burrs Mill Road in Southampton Township and Pemberton Township due to flash flooding.

Flash Flood, Burlington

When
June 19, 7:00 PM EST to 9:00 PM EST
Where
Burlington County, 0.49 mi NW of Medford to 0.38 mi NNW of Medford
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
39.904, -74.827

NJ Route 70 eastbound was closed at North Main Street in Medford Township due to flash flooding.

Flash Flood, Burlington

When
June 19, 9:15 PM EST to 9:45 PM EST
Where
Burlington County, 0.96 mi ENE of New Lisbon to 1.21 mi E of New Lisbon
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
39.956, -74.634

Minor flooding occurred along the Greenwood Branch of the Rancocas Creek at New Lisbon.

Flash Flood, Gloucester

When
June 19, 11:15 PM EST to June 20, 3:00 AM EST
Where
Gloucester County, 0.94 mi NNW of Mantua to 0.65 mi SW of Centre City
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
39.793, -75.177

NJ Route 45 in Mantua Township was closed in both directions due to flash flooding.

Flash Flood, Gloucester

When
June 19, 11:50 PM EST to June 20, 3:30 AM EST
Where
Gloucester County, 0.43 mi NNE of Gibbstown to 0.16 mi W of Paulsboro
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
39.826, -75.296

NJ Route 44 was closed in both directions in Gibbstown (Greenwich Township) due to flash flooding.

Flash Flood, Gloucester

When
June 20, 1:00 AM EST to 3:30 AM EST
Where
Gloucester County, 0.3 mi NNE of Repaupo to 0.32 mi S of Gibbstown
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
39.804, -75.317

Flash flooding resulted in lane closures on Interstate 295 in Logan Township between Interchanges 13 and 14.

Flash Flood, Camden

When
June 20, 1:05 AM EST to 3:00 AM EST
Where
Camden County, 0.42 mi SSW of Gloucester City to 0.61 mi S of Gloucester City
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
39.894, -75.122

Several vehicles were trapped in flood waters around the intersection of Market Street and Broadway in Gloucester City.

Flash Flood, Burlington

When
June 20, 1:05 AM EST to 3:30 AM EST
Where
Burlington County, 0.77 mi WSW of Mt Holly to 0.96 mi SE of Mt Holly
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
39.994, -74.792

Major flooding occurred along the North Branch of the Rancocas Creek in Mount Holly.

Flash Flood, Camden

When
June 20, 1:10 AM EST to 3:30 AM EST
Where
Camden County, 0.36 mi SSE of Gloucester Hgts to 0.58 mi ESE of Audubon
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
39.875, -75.097

Flash flooding resulted in lane closures and water rescues on Interstate 295 in Bellmawr and Barrington. NJ Route 168 in Bellmawr was closed near the New Jersey Turnpike. US Route 30 was closed between NJ Route 41 and Copley Avenue in Barrington.

Flash Flood, Camden

When
June 20, 1:10 AM EST to 3:30 AM EST
Where
Camden County, 1.57 mi NNE of Cherry Hill to 1.66 mi NE of Cherry Hill
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
39.940, -75.005

Minor flooding occurred along the South Branch of the Pennsauken Creek in Cherry Hill Township.

Flash Flood, Gloucester

When
June 20, 1:15 AM EST to 3:30 AM EST
Where
Gloucester County, 1.13 mi SSE of Thorofare to 1.19 mi ENE of Clarksboro
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
39.815, -75.172

Flood waters blocked all northbound lanes of the New Jersey Turnpike in West Deptford Township.

Flash Flood, Camden

When
June 20, 1:15 AM EST to 3:30 AM EST
Where
Camden County, 0.84 mi SSE of Merchantville to 0.58 mi E of Cherry Hill
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
39.939, -75.045

Flash flooding resulted in the closure of NJ Route 38 in Cherry Hill Township in both directions around Longwood Avenue. Several water rescues took place in the Kingston Estates section of Cherry Hill Township. Rushing water covered some roadways. Several homes were damaged by the flood waters.

Flash Flood, Burlington

When
June 20, 1:40 AM EST to 3:30 AM EST
Where
Burlington County, 0.94 mi S of Marlton to 0.21 mi S of Marlton
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
39.867, -74.923

NJ Route 73 was closed in Evesham Township due to flash flooding.

Flash Flood, Camden

When
June 20, 2:00 AM EST to 3:30 AM EST
Where
Camden County, 0.41 mi WSW of Brooklawn to 0.39 mi W of Brooklawn
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
39.877, -75.126

US Route 130 was closed at NJ Route 47 in Brooklawn due to flash flooding.

Flash Flood, Gloucester

When
June 20, 2:00 AM EST to 3:30 AM EST
Where
Gloucester County, 1.33 mi E of Verga to 0.8 mi E of Verga
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
39.872, -75.125

NJ Route 47 was closed in Westville due to flash flooding. A total of 50 residents were evacuated from an apartment complex on Broadway in Westville.

Flash Flood, Burlington

When
June 20, 2:00 AM EST to 3:30 AM EST
Where
Burlington County, 0.66 mi NE of Vincentown Arpt to 0.5 mi NE of Vincentown Arpt
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
39.907, -74.742

US Route 206 was covered by flood waters near Ridge Road in Southampton Township. A total of 28 homes were evacuated in the township.

Flash Flood, Camden

When
June 20, 2:15 AM EST to 3:30 AM EST
Where
Camden County, 0.69 mi S of Collingswood to 0.49 mi E of Gloucester City
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
39.910, -75.081

Flash flooding occurred in the Woodlynne and Collingswood area. US Route 30 was closed between US Route 130 and West Collings Avenue. US Route 130 was closed around NJ Route 168.

Flash Flood, Burlington

When
June 20, 2:15 AM EST to 3:30 AM EST
Where
Burlington County, 0.41 mi S of Ford Lndg to 0.61 mi ESE of Ford Lndg
Cause
Heavy Rain
Reported by
Newspaper
Coordinates
39.964, -75.001

NJ Route 73 was closed in both directions at Stiles Avenue in Maple Shade due to flash flooding. New Albany Road in Moorestown was closed between Lenola Road and Camden Avenue due to flood damage.

Flash Flood, Camden

When
June 20, 2:45 AM EST to 3:30 AM EST
Where
Camden County, 0.6 mi S of Westmont to 0.48 mi SSE of Haddonfield
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
39.911, -75.031

Minor flooding occurred along the Cooper River in Haddonfield.

Flash Flood, Burlington

When
June 20, 3:00 AM EST to 3:30 AM EST
Where
Burlington County, 0.19 mi E of Medford to 0.99 mi ESE of Medford
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
39.901, -74.816

Minor flooding occurred along the Southwest Branch of the Rancocas Creek in Medford.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Jersey in 2019Every state in 2019This day in weather historyWarnings in New Jersey, June 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 821662, 821665, 821666, 821669, 821672, 823431, 821679, 821680, 821685, 821688, 823428, 821691, 823423, 821693, 821694, 821716, 821701, 821702, 821714, 821703, 821715, 823429, 823430.